# SDR WTAA9880075

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: UK
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAT - BIRD STRIKE TO NOSE CONE AREA.  AIRCRAFT REMAINS IN MAINTENANCE FOR REPAIRS.  (M)
